Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 1992, Number 10, Pages 34–40 (Mi ivm8458)  

Solvability of linear differential equations in scales of Banach spaces which are constructed by given collection of linear unbounded operators

V. I. Nazarov, D. T. Nguen
Received: 24.01.1992
Bibliographic databases:
Document Type: Article
UDC: 517.983
MSC: Primary 34G10; Secondary 46N20
Language: Russian
Citation: V. I. Nazarov, D. T. Nguen, “Solvability of linear differential equations in scales of Banach spaces which are constructed by given collection of linear unbounded operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, no. 10, 34–40; Russian Math. (Iz. VUZ), 36:10 (1992), 32–38
Citation in format AMSBIB
\Bibitem{NazNgu92}
\by V.~I.~Nazarov, D.~T.~Nguen
\paper Solvability of linear differential equations in scales of Banach spaces which are constructed by given collection of linear unbounded operators
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1992
\issue 10
\pages 34--40
\mathnet{http://mi.mathnet.ru/ivm8458}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1233882}
\zmath{https://zbmath.org/?q=an:0808.34070}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1992
\vol 36
\issue 10
\pages 32--38
Linking options:
  • https://www.mathnet.ru/eng/ivm8458
  • https://www.mathnet.ru/eng/ivm/y1992/i10/p34
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Statistics & downloads:
    Abstract page:113
    Full-text PDF :46
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024